# SDR FDEA201703301012

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 67,986 hours, 25,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Detached
- Location: Escpape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION,  THE CAPTAIN'S ESCAPE ROPE ACCESS DOOR HAD FALLEN OFF OF CEILING PANEL.   FOUND THE ACCESS DOOR LOWER LATCH BROKEN.  REPLACED THE LATCH, INSPECTED THE DOOR AND NO FURTHER DEFECTS WERE NOTED.  FOUND ESCAPE ROPE TO BE PROPERLY STOWED AND SECURED IN STORAGE COMPARTMENT.  CLOSED AND SECURED THE ACCESS DOOR IAW MM 25-61-00-4.  OK FOR SERVICE
